# SDR 2019FA0000201

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: General aviation
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,420 hours, 55,832 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Stop Fitting
- Part number: 21246100151
- Condition: Damaged
- Location: Elevator Trim
- Part time: 30,420 hours, 55,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM STOPS FOUND DAMAGED.  ONE STOP BENT AND ANOTHER BROKEN IN HALF.
